A new formula for the BER of binary modulations with dual-branch selection over generalized-K composite fading channels

Ansari, I.S. , Al-Ahmadi, S., Yilmaz, F., Alouini, M. and Yanikomeroglu, H. (2011) A new formula for the BER of binary modulations with dual-branch selection over generalized-K composite fading channels. IEEE Transactions on Communications, 59(10), pp. 2654-2658. (doi:10.1109/TCOMM.2011.063011.100303A)

Full text not currently available from Enlighten.

Abstract

Error performance is one of the main performance measures and the derivation of its closed-form expression has proved to be quite involved for certain communication systems operating over composite fading channels. In this letter, a unified closed-form expression, applicable to different binary modulation schemes, for the bit error rate of dual-branch selection diversity based systems undergoing independent but not necessarily identically distributed generalized-K fading is derived in terms of the extended generalized bivariate Meijer G-function.

Item Type:Articles
Additional Information:We would like to thank King Abdullah University of Science and Technology (KAUST), Thuwal, Makkah Province, Saudi Arabia, Carleton University, Ottawa, Canada, and King Fahd University of Petroleum and Minerals (KFUPM) for providing support and resources respectively for this research work.
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ansari, Dr Imran
Authors: Ansari, I.S., Al-Ahmadi, S., Yilmaz, F., Alouini, M., and Yanikomeroglu, H.
College/School:College of Science and Engineering > School of Engineering > Systems Power and Energy
Journal Name:IEEE Transactions on Communications
Publisher:Institute of Electrical and Electronics Engineers
ISSN:0090-6778
ISSN (Online):1558-0857

University Staff: Request a correction | Enlighten Editors: Update this record